# SDR SIMA981989

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AE
- Make and model: Saab 340B
- Aircraft serial: 340B382
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66363
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3598 - EMERGENCY FLOOR PROXIMITY LIGHTS AT ROW 9/10 DO NOT ILLUMINATE.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
